Transformation Groups

, Volume 3, Issue 3, pp 241–253

Partially integrable highest weight modules

  • I. Dimitrov
  • I. Penkov
Article

DOI: 10.1007/BF01236874

Cite this article as:
Dimitrov, I. & Penkov, I. Transformation Groups (1998) 3: 241. doi:10.1007/BF01236874

Abstract

We prove a more general version of a result announced without proof in [DP], claiming roughly that in a partially integrable highest weight module over a Kac-Moody algebra the integrable directions from a parabolic subalgebra.

Copyright information

© Birkhäuser 1988

Authors and Affiliations

  • I. Dimitrov
    • 1
  • I. Penkov
    • 1
  1. 1.Department of MathematicsUniv. California at RiversideRiversideUSA